# SDR RRXA010059

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N997GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45667
- Aircraft time: 88,454 hours, 31,370 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER SERVICING OXYGEN OF UPPER CREW BOTTLE - BOTTLE  WAS INSTALLED & DURING TURN ON AT BOTTLE OXYGEN LINE  & REGULATOR RUPTURED & CAUSED FLASH FIRE "A" PIT OXYGEN BOTTLE AREA.   INSPECTED PURGED AND LEAK CHECKED CREW OXYGEN SYSTEM IAW OPS 4.901 AND TEST DRAWING 7649000 WORK PROCEDURE RECORDED ON JAC EMERY 358-001.  R&R CREWS OXYGEN REGULATOR IAW DC-8 MM 35-10-4. NOTED LEAK CHECK. R&R LINE TO CREWS OXYGEN IAW DC-8 MM 20-12-0 & 20-13 -0 NEED LEAK CHECK.
